# SDR MASA200600551

- Difficulty date: February 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 2,711 hours, 1,989 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticks
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6240 PHX - STAB CHANNEL TRIM SWITCH STICKS.  MAINTENANCE CLEANED SWITCH. OPS CHECK GOOD.
